# SDR ORJA9541

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Condition: Dented
- Location: Fs 168-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STRAKE, AFT BETWEEN STA 168 AND 180 AND S21 AND 22 DENTED IN TWO PLACES.  FABRICATED AND INSTALLED FLUSH SKIN REPAIR PER SRM 53-04 FIG 38.  (Z)
